# SDR 00FDEA00806

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 26900297M
- Part serial: 292
- Condition: Failed
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-330  UPON FLAP RETRACTION AFT T/O, NR 4 LEADING EDGE DEVICE FAILED TO RETRACT.  R&R PER B727 MM 27-81-032-4.
